| Model Number |
620-2241011-01 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to monitor a patient (age & gender unknown), the device inappropriately shut down.Complainant indicated that the clinician plugged in the charging cord and turned the device back on and was able to continue using this monitor to treat the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device data logs.However, the device was put through extensive testing including stress testing with the returned battery, known good test cables, and a simulator without duplicating the report.The device was recertified and returned to the customer.A review of the device log showed a shutdown event due to a detected low battery condition.According to the x series operator's guide (pn: 9650-002355-01) (rev: g), when the "low battery shutdown" prompt appears, the battery should be replaced immediately with a fully charged pack, or the device should be plugged into a power source, as shutdown is imminent.The surepower ii operator's guide (pn: 9650-000840-01) (rev: e) states that "for all battery packs older than three years, zoll recommends manual testing and recalibration every three months." analysis of reports of this type has not identified an increase in trend.